# SDR SWAA2014031826214

- Difficulty date: March 5, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 28,193 hours, 16,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A006045A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD CRACKED AT BS 540, BETWEEN STRINGER 22R TO STRINGER 23R.  REPAIRED CHORD IAW EA.
